EconPapers    
Economics at your fingertips  
 

Global Existence of Classical Solutions to a Three‐Species Predator‐Prey Model with Two Prey‐Taxes

Chenglin Li and Zhangguo Hong

Journal of Applied Mathematics, 2012, vol. 2012, issue 1

Abstract: We are concerned with three‐species predator‐prey model including two prey‐taxes and Holling type II functional response under no flux boundary condition. By applying the contraction mapping principle, the parabolic Schauder estimates, and parabolic Lp estimates, we prove that there exists a unique global classical solution of this system.

Date: 2012
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2012/702603

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2012:y:2012:i:1:n:702603

Access Statistics for this article

More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnljam:v:2012:y:2012:i:1:n:702603